# SDR 05FDEA04220

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 16,468 hours, 8,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Nr 1 Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABOUT 5 MIN PRIOR TO DESCENT FOR KMEM ARRIVAL HAD  ECAM GREEN HYD SYSTEM LOW LEVEL LGT WITH QTY ON OVERHEAD AND ECAM SHOWING AT RED DOT/LOW.  RAN ALL CHECKLISTS, DECLARED EMERGENCY, CRANKED GEAR & STOPPED ON CENTER OF RWY AT END OF RWY 36C TOW-IN NO  FURTHER PROBLEM.  FOUND LINE FROM NUMBER ONE ENGINE HAD TWO HOLES FROM CHAFING AGAINST FITTINGS IN PYLON.  REPAIRED LINE IAW AMM 20-23-11-0.  LEAKED CHECKED LINES AND SERVICED GREEN SYSTEM HYDS.  CYCLED GEAR SEVERAL TIMES, GREEN OPS OK.
